# SDR SWAA2022053111387

- Difficulty date: May 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 55,663 hours, 33,141 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH L/H AND R/H EMERGENCY EXIT WINDOW LIGHTS INOP / [01] RELAMPED BOTH L/H AND R/H EMERGENCY EXIT WINDOW LIGHTS PER AMM 33-21-00
